# SDR DXTA2016062406260

- Difficulty date: June 24, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 12,838 hours, 6,456 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Power Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

POWER LEVERS HARD STUCK IN IDLE ON FINAL APPROACH.  THRUST REVERSERS WERE DOWN AND AUTOTHROTTLES WERE OFF.  VERY HARD PUSH TO GET LEVERS TO MOVE FWD.  AFTERWARD LEVERS OPERATED NORMAL.  PERFORMED A VISUAL INSPECTION OF THE THROTTLE QUADRANT AND ALL AUTOTHROTTLE SWITCHES FOR DAMAGE OF ANY KIND.  NONE FOUND.  PERFORMED WIRING CONTINUITY CHECKS BETWEEN THE AUTO THROTTLE ENGAGE/DISENGAGE SWITCHES AND DISCONNECT SWITCHES AND THE PERFORMANCE COMPUTER.  NO DEFECTS FOUND.  PERFORMED THE GUST LOCK SYSTEM-OPERATIONAL TEST (CMP 277011). CHECKED GOOD.  PERFORMED THE AUTO-THROTTLE OVERRIDE-FUNCTIONAL CHECK LT & RT.  CHECKED GOOD.  PERFORMED THE THROTTLE LEVER GUST LOCK PROTECTION- FUNCTIONAL TEST.  CHECKED GOOD.  PERFORMED PERFORMANCE MANAGEMENT SYSTEM NR 1 & NR 2 OPS CHECK GOOD.  PERFORMED LT AND RT AUTO-THROTTLE SERVO- OPS CHECK & VERIFIED ON ENGINE RUNS WITH AUTO-THROTTLE ENGAGED CHECKED GOOD.  VERIFIED DURING ENGINE RUNS WITH THE AUTO-THROTTLE ENGAGED THAT THE AUTO-THROTTLE DISCONNECT SWITCHES ON THE THROTTLES LEVERS FUNCTIONED PROPERLY BY DISCONNECTING THE AUTO-THROTTLE SYSTEM WHEN DEPRESSED.
